MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump exhibited an upstream occlusion alarm during infusion.There was patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.Therefore, visual inspection, functional testing, and event history log review could not be performed.A review of the available service history identified no previous related repairs within the last 12 months.The complaint of an upstream occlusion alarm could not be confirmed.Based on the information provided, a probable cause could not be determined.

Brand Name
CADD LEGACY PCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24860683
Report Number3012307300-2026-03655
Device Sequence Number9271192
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)210219
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1667-1668-2025
Patient Sequence Number1
Patient SexUnknown